Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 28, NWS Denver/Boulder, CO

May 14, 2018Larimer County, Weld County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 14, 2018, 3:50 PM MDT for Larimer County, Weld County, Colorado. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2018, 3:50 PM MDT (21:50 UTC)
Expired
May 14, 2018, 4:30 PM MDT
In force
40 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Larimer County, CO, Weld County, CO

The radar

The Cheyenne radar (KCYS), 42 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

313 
WUUS55 KBOU 142150
SVRBOU
COC069-123-142230-
/O.NEW.KBOU.SV.W.0028.180514T2150Z-180514T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
350 PM MDT MON MAY 14 2018

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  Northwestern Weld County in northeastern Colorado...
  East central Larimer County in north central Colorado...

* Until 430 PM MDT.

* At 349 PM MDT, a severe thunderstorm was located 6 miles north of
  Wellington, or 16 miles north of Fort Collins, and is nearly
  stationary.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Carr.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall and accumulating hail is occurring with this 
storm. Do not drive your vehicle through flooded roadways, or slow 
down when encountering hail covered roads, including I-25 north of 
Wellington.

&&

LAT...LON 4077 10485 4070 10506 4079 10507 4092 10485
TIME...MOT...LOC 2149Z 088DEG 2KT 4079 10497 

HAIL...1.00IN
WIND...<50MPH
 
$$

BARJENBRUCH
3 follow-up statements
500 
WWUS55 KBOU 142213
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
413 PM MDT MON MAY 14 2018

COC069-123-142230-
/O.CON.KBOU.SV.W.0028.000000T0000Z-180514T2230Z/
Weld CO-Larimer CO-
413 PM MDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHWESTERN WELD AND EAST CENTRAL LARIMER COUNTIES...

At 411 PM MDT, a severe thunderstorm was located along I-25 5 miles 
north of Wellington, or 16 miles north of Fort Collins, and is 
nearly stationary.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Carr.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall and accumulating hail is occurring with this 
storm. Do not drive your vehicle through flooded roadways, and use 
caution if traveling in areas where hail covers the road, including 
I-25 north of Wellington.

&&

LAT...LON 4077 10485 4070 10506 4079 10507 4092 10485
TIME...MOT...LOC 2211Z 310DEG 2KT 4078 10496 

HAIL...1.00IN
WIND...<50MPH
 
$$

BARJENBRUCH
122 
WWUS55 KBOU 142225
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
425 PM MDT MON MAY 14 2018

COC069-123-142233-
/O.EXP.KBOU.SV.W.0028.000000T0000Z-180514T2230Z/
Weld CO-Larimer CO-
425 PM MDT MON MAY 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WELD AND EAST
CENTRAL LARIMER COUNTIES WILL EXPIRE AT 430 PM MDT...
    
The severe thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning will be allowed 
to expire.

LAT...LON 4077 10485 4070 10506 4079 10507 4092 10485
TIME...MOT...LOC 2223Z 088DEG 2KT 4078 10497 

$$

BARJENBRUCH
070 
WWUS55 KBOU 142229 CCA
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
429 PM MDT MON MAY 14 2018

COC069-123-142233-
/O.EXP.KBOU.SV.W.0028.000000T0000Z-180514T2230Z/
Weld CO-Larimer CO-
429 PM MDT MON MAY 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WELD AND EAST
CENTRAL LARIMER COUNTIES WILL EXPIRE AT 430 PM MDT...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire.

LAT...LON 4077 10485 4070 10506 4079 10507 4092 10485
TIME...MOT...LOC 2223Z 088DEG 2KT 4078 10497 

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 11:16 AM MDT, 4 hours 34 minutes earlier.

Area forecast discussion, May 14, 11:16 AM MDT, 4 hours 34 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1116 AM MDT Mon May 14 2018

.UPDATE...
Issued at 1110 AM MDT Mon May 14 2018

T-storms have begun to fire over the Front Range to the west and
southwest of the Denver Metro area right on time, as per the HRRR,
ARW and RAP. Should see this trend of t-storm development for the
next few hours, however the HiRes models indicated easterly storm
trajectories. So far, this initial wave of storms were tracking
northeast, carried along by a southwesterly mean layer flow.
With storm intensification as their updrafts strengthen over the
plains, suspect we'll see a turn to more easterly storm tracks as
indicated by the latest HRRR. Hail anywhere from dime to quarter
size a good possibility with the stronger storms, and even golf
ball size with storms forming south of I-70, especially over the
Palmer Divide in Douglas and Elbert Counties 2-4 hours from now.
New zone forecast has been issued to reflect this severe weather
potential. Latest SWO from SPC still has nearly all of northeast/
east central Colorado in a marginal risk for severe today. The
far northeast corner of the state where temps are cooler, the
severe weather risk will be lowest today.

&&

.SHORT TERM...(Today and tonight)
Issued at 434 AM MDT Mon May 14 2018

Some subtle changes from yesterday may mean a little less of a
severe threat today, but a marginal risk still exists. The entire
zone of upslope flow and the edge of the cool moist airmass has
sagged south a bit. Temperatures will be slightly cooler today,
but this will likely be offset by a little cooling aloft, so we
will remain marginal for surface based convection. Winds should be
lighter over the northern portion of the plains, with more
substantial upslope limited to the Palmer Divide region, and
possibly mainly on the south side. This means the best surface
convergence should be there today. Instead of the warmer, drier
air on the south side of the convergence zone, it will be modified
cool moist air that will be a bit more buoyant than the air
further north. Upper level forcing is harder to find in the models
today, but there's a hint of a shortwave in the cloud patterns
from eastern Utah to southern New Mexico, which would mean we
could have a little lift over us this afternoon to help with an
otherwise marginal environment. Also, the low clouds and drizzle
is a bit less solid this morning, which could point toward a bit
more midday sunshine.

What does this mean? Still a moist but barely warm enough
environment with convection helped by weak forcing aloft and
surface convergence that will likely be focused on the Palmer
Divide. The last few runs of the HRRR have had one supercell
moving east across Douglas, Elbert, and Lincoln counties during
the afternoon, with weaker and less organized convection
elsewhere. With some sun...not guaranteed...we could get CAPES of
1000-1500 J/kg in that area for some large hail, and the wind
structure would still give a reasonable threat of tornadoes if a
storm can maintain supercell structure. Further north, expect
CAPEs of 500-1000 J/kg with a lower risk of marginal hail and much
less of a tornado threat.

Once again, there should be a steady feed of moisture overnight
for redevelopment of low clouds/fog/drizzle. However, this may
again be a bit more tenuous as the best of all this sags a bit
more southward each night and there should be less forcing for
precipitation in the evening to feed the low level moisture. One
more thing--with the slight cooling the snow level will drop in
the mountains. Still expect mainly rain with little impact for
most of the passes, but there will likely be some accumulation
above 10 or 11 thousand feet where there are heavier showers.

.LONG TERM...(Tuesday through Sunday)
Issued at 345 AM MDT Mon May 14 2018

A weakening upper closed low over northern Nevada on Tuesday
morning will push northward into Idaho by Wednesday morning.
Another upper low will move into California and be over the Great
Basin by 12Z Thursday morning. The flow aloft for our forecast
area will stay pretty weak and southwesterly Tuesday and Tuesday
night. It will stay weak on Wednesday with a more westerly
direction progged. It returns to southwesterly Wednesday
overnight. There is benign synoptic scale energy expected for the
CWA Tuesday through Wednesday, with some weak upward vertical
velocity Wednesday night. The low level wind fields continue to
show upslope flow on Tuesday. Tuesday night through Wednesday
night feature more normal diurnal wind patterns. The ample
precipitation pattern of late should hang on one more day;
Tuesday. For moisture, the low level dew points stay in the mid
40s to mid 50s F Tuesday into mid day Wednesday, then they
decrease. There is pretty decent CAPE progged for the eastern
2/3rds of the CWA during the afternoon and evening Tuesday. By
late day Wednesday, there is pretty good CAPE over the far eastern
CWA. The lapse rates on the cross sections show the steepest to be
in place late day Wednesday. Soundings on Wednesday also show a
decent shear profile for strong thunderstorm production for the
eastern half of the plains. For pops, will keep the "chance"s
going for much of the CWA Tuesday and Tuesday evening. On
Wednesday, best pops will be over the far east late in the day.
For temperatures, Tuesday's warm up a little from today's and
Wednesday's come up 3-7 C from Tuesday's. For the later days,
Thursday through Sunday, there is an upper closed low over the
Great Basin Thursday morning. This one actually is supposed to
move east, but it weakens significantly as it is over Colorado
Friday night into Saturday afternoon. Saturday night and Sunday
shows an upper ridge over Colorado. As a result, models have
plenty of moisture and QPF over the CWA from Friday afternoon into
Sunday morning.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1110 AM MDT Mon May 14 2018

MVFR Ceilings will prevail today in the Denver area with scattered
showers and thunderstorms tracking east-northeast across the
metro area through the afternoon. Small hail and brief heavy rain
possible with all storms, with possibly one or two storms going
severe with quarter to half dollar size hail stones. Strong wind
gusts not as much of a risk today because of the moist environment
in place. With the storm precipitation, could see CIGs as low as
1500-2500 ft AGL and VSBYS as low as 2-3 miles.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...Baker
SHORT TERM...Gimmestad
LONG TERM...RJK
AVIATION...Baker
Hazardous weather outlook, May 14, 11:23 AM MDT, 4 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1123 AM MDT Mon May 14 2018

COZ030>051-151730-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1123 AM MDT Mon May 14 2018

...Marginal Risk for Severe Thunderstorms for Much of Northeast
Colorado Today...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

A few severe thunderstorms are possible this afternoon and
evening. The threat of severe weather today is greatest on the
plains along and south of Interstate 76 from 1 PM to 7 PM. Areas
north of there will have a lower risk for severe weather, although
storms passing over the is area late this afternoon and evening
could produce small hail and brief heavy rainfall. The main
threat will be hail up to golf ball size. Isolated tornadoes are
also possible. Some of the thunderstorms on the plains may also
produce heavy rainfall, up to an inch of rain in under 40 minutes.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Late day scattered showers and thunderstorms are expected across
the forecast area Tuesday and Wednesday. On Wednesday some storms
could become strong with the potential to produce large hail.
Thursday will be warmer and drier. Friday through Saturday night,
the next upper level storm will bring increased moisture,
precipitation, and a cooler airmass to the forecast area. Sunday
will be dry and warmer again.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed after 1 PM.

Baker/Kriederman

In the hours before

Special weather statement, May 14, 12:43 PM MDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Denver CO
1243 PM MDT MON MAY 14 2018

COZ036-039-040-141930-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
Jefferson and West Douglas Counties Above  6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
1243 PM MDT MON MAY 14 2018

...SPECIAL WEATHER STATEMENT...

At 1241 PM MDT, Doppler radar was tracking strong thunderstorms
along a line extending from Golden to Lakewood to Denver and Aurora.
Movement was northeast at 20 mph.

Pea size hail will be possible with these storms, along with brief
heavy rainfall which will lead to significant ponding on roadways.

Locations impacted include...
Denver, Aurora, Lakewood, southern Thornton, southwestern Centennial,
northwestern Highlands Ranch, Commerce City, Littleton, Brighton,
Englewood, Greenwood Village, Denver International Airport, Sheridan,
Morrison, Manila Village, Buckley AFB, Tiny Town, Chatfield
Reservoir, Watkins and D.I.A Terminal and Concourses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3957 10529 3996 10480 3985 10450 3976 10451
      3949 10510
TIME...MOT...LOC 1841Z 231DEG 16KT 3965 10521 3956 10504

SCHLATTER
Local storm report, May 14, 1:13 PM MDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
113 PM MDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     HAIL             3 WSW THE PINERY        39.44N 104.78W
05/14/2018  M1.00 INCH       DOUGLAS            CO   PUBLIC

            REPORT VIA TWITTER.

&&
Special weather statement, May 14, 1:18 PM MDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Denver CO
118 PM MDT MON MAY 14 2018

COZ040-041-045-142000-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
Central and East Adams and Arapahoe Counties CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
118 PM MDT MON MAY 14 2018

...SPECIAL WEATHER STATEMENT...

At 117 PM MDT, Doppler radar was tracking a strong thunderstorm over
southwestern Aurora, or 15 miles southeast of Denver, moving east at
15 mph.

Pea to half inch hail will be possible with this storm.

Locations impacted include...
Aurora, eastern Centennial, northwestern Parker, southeastern Denver
International Airport, Bennett, Watkins, Manila Village, Arapahoe
Park and Buckley AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3956 10482 3969 10482 3981 10471 3993 10448
      3957 10436
TIME...MOT...LOC 1917Z 270DEG 12KT 3960 10473

SCHLATTER
Local storm report, May 14, 2:09 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
209 PM MDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             4 NE ELIZABETH          39.41N 104.56W
05/14/2018  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0108 PM     HAIL             3 WSW THE PINERY        39.44N 104.78W
05/14/2018  M1.00 INCH       DOUGLAS            CO   PUBLIC

            REPORT VIA TWITTER.

1156 AM     HAIL             1 WNW LAKEWOOD          39.70N 105.14W
05/14/2018  M0.75 INCH       JEFFERSON          CO   BROADCAST MEDIA

            REPORT VIA TWITTER.

&&
Local storm report, May 14, 3:33 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
333 PM MDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             11 N GENOA              39.44N 103.50W
05/14/2018  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

0315 PM     HAIL             8 NW LIMON              39.35N 103.80W
05/14/2018  M0.75 INCH       ELBERT             CO   TRAINED SPOTTER

0155 PM     HAIL             4 NE ELIZABETH          39.41N 104.56W
05/14/2018  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0108 PM     HAIL             3 WSW THE PINERY        39.44N 104.78W
05/14/2018  M1.00 INCH       DOUGLAS            CO   PUBLIC

            REPORT VIA TWITTER.

1156 AM     HAIL             1 WNW LAKEWOOD          39.70N 105.14W
05/14/2018  M0.75 INCH       JEFFERSON          CO   BROADCAST MEDIA

            REPORT VIA TWITTER.

&&
Local storm report, May 14, 3:41 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
341 PM MDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             7 N GENOA               39.38N 103.50W
05/14/2018  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

0332 PM     HAIL             11 N GENOA              39.44N 103.50W
05/14/2018  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

0315 PM     HAIL             8 NW LIMON              39.35N 103.80W
05/14/2018  M0.75 INCH       ELBERT             CO   TRAINED SPOTTER

0155 PM     HAIL             4 NE ELIZABETH          39.41N 104.56W
05/14/2018  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0108 PM     HAIL             3 WSW THE PINERY        39.44N 104.78W
05/14/2018  M1.00 INCH       DOUGLAS            CO   PUBLIC

            REPORT VIA TWITTER.

1156 AM     HAIL             1 WNW LAKEWOOD          39.70N 105.14W
05/14/2018  M0.75 INCH       JEFFERSON          CO   BROADCAST MEDIA

            REPORT VIA TWITTER.

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:10 PM MDTSpecial Weather StatementBOUWeld35 min
May 13, 7:16 PM MDTSpecial Weather StatementBOUElbert29 min
May 13, 7:30 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Elbert30 min
May 13, 7:40 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert35 min
May 13, 8:07 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert23 min
May 13, 9:07 PM MDTSpecial Weather StatementBOUBroomfield38 min
May 14, 12:03 AM MDTSpecial Weather StatementBOUAdams42 min
May 14, 11:30 AM MDTSpecial Weather StatementBOUJefferson45 min
May 14, 12:09 PM MDTSpecial Weather StatementBOUDenver, Jefferson21 min
May 14, 12:34 PM MDTSpecial Weather StatementBOUDouglas41 min
May 14, 12:43 PM MDTSpecial Weather StatementBOUDenver, Jefferson47 min
May 14, 12:47 PM MDTSevere Thunderstorm WarningBOUDouglas43 min
May 14, 12:54 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver, Jefferson38 min
May 14, 1:18 PM MDTSpecial Weather StatementBOUArapahoe42 min
May 14, 1:22 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert38 min
May 14, 1:45 PM MDTSevere Thunderstorm WarningBOUArapahoe30 min
May 14, 1:58 PM MDTSevere Thunderstorm WarningBOUElbert32 min
May 14, 2:06 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert39 min
May 14, 2:07 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert38 min
May 14, 2:17 PM MDTSevere Thunderstorm WarningBOUElbert28 min
May 14, 2:26 PM MDTSevere Thunderstorm WarningBOUElbert34 min
May 14, 2:41 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert, Lincoln49 min
May 14, 3:21 PM MDTSevere Thunderstorm WarningBOULincoln39 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.